Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5100
Title: Mathematical models of the Bandpass problem and OrderMatic computer game
Authors: Nuriyev, Urfat G.
Kutucu, Hakan
Kurt, Mehmet
Kutucu, Hakan
Keywords: Add-Drop multiplexer (ADM)
Bandpass problem
Combinatorial optimization
Computer game
Mathematical modelling
Dense wavelength division multiplexing
Issue Date: Mar-2011
Publisher: Elsevier Ltd.
Source: Nuriyev, U.G., Kutucu, H., and Kurt, M. (2011). Mathematical models of the Bandpass problem and OrderMatic computer game. Mathematical and Computer Modelling, 53(5-6), 1282-1288. doi:10.1016/j.mcm.2010.12.014
Abstract: A new combinatorial optimization problem, the Bandpass problem, was defined in Bell and Babayev (2004) [4]. Recently, this problem was investigated in detail in Babayev et al. (2009) [5]. In this paper, we first present some new mathematical models of the Bandpass problem. Then related to this problem, we introduce a software called OrderMatic which is very useful for teaching permutations.
URI: https://doi.org/10.1016/j.mcm.2010.12.014
http://hdl.handle.net/11147/5100
ISSN: 0895-7177
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
5100.pdfMakale592.98 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

6
checked on Oct 16, 2021

WEB OF SCIENCETM
Citations

5
checked on Oct 16, 2021

Page view(s)

26
checked on Oct 20, 2021

Download(s)

18
checked on Oct 20, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.